# SDR WX0A2015051172585

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 69,534 hours, 38,307 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718432
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 50,365 hours, 32,680 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENG DISPLAYED LOW OIL PRESS & ZERO OIL QTY.  WE SHUT NR 1 ENG DOWN AS INSTRUCTED BY CHECKLIST.  WE LANDED WITH NO OTHER FAILURES.  CRUISE POWER SETTING ALTITUDE 32000, OIL QTY 0, 20 PSI TO 0, AFTER 10 - 15 MIN 0 PSI INDICATED, APPROX 20 - 30 MIN TT.  R & R NR 1 ENG IAW TASK CARD 71-080-003.  R & R CVR IAW AMM 23-70-00.  NR 1 ENG UPPER & LOWER CONE BOLTS REPLACED DURING ENG CHANGE.  R & R DRAIN SERVICING PAD O RING LEAK CHECKED GOOD IAW AMM 24-10-01.  R & R PT2 LINE IAW TASK CARD 71-080-003.
